Skip to main content

Regina police issue fentanyl and carfentanil advisory

Share

Regina police have issued a fentanyl and carfentanil advisory, noting the heightened risk of overdose and death.

According to a news release, drug trafficking investigations on their own are not enough to eliminate overdoses and police are asking the community for help in keeping people safe.

Police are asking the public to be aware of the signs of a possible drug overdose, which are difficulty in walking, talking, or staying awake, blue lips or nails, small pupils, cold and clammy skin, dizziness and confusion, extreme drowsiness, choking or gurgling sounds, slow or weak breathing, and the inability to wake up.

According to police, it’s also a good idea to create a safety plan and to seek out harm reduction services in the community. As well, police recommend carrying and knowing how to properly use Naloxone (Narcan).

Anyone who suspects that someone may be overdosing is asked to call 911 immediately.

CTVNews.ca Top Stories

Stay Connected